7 doctors weighed in:

Can redness of face and neck come from a allergic reaction to steroid pack, taken for bronchitis?

7 doctors weighed in
Dr. Brian Bezack
Pediatrics - Pulmonology
4 doctors agree

In brief: It's not an allergy

Redness and facial flushing are known side effects of the steroid medications.
It is not an allergy. In fact, steroids are often used to treat allergic reactions.

In brief: It's not an allergy

Redness and facial flushing are known side effects of the steroid medications.
It is not an allergy. In fact, steroids are often used to treat allergic reactions.
Dr. Brian Bezack
Dr. Brian Bezack
Thank
Dr. Nayla Mumneh
Internal Medicine - Allergy & Immunology

In brief: Flushing

It is common for fair skinned individuals to flush from oral steroids, especially when the dose is high when starting the pack.
Flushing usually involves the face, neck and upper chest and should subside as the dose is tapered down.

In brief: Flushing

It is common for fair skinned individuals to flush from oral steroids, especially when the dose is high when starting the pack.
Flushing usually involves the face, neck and upper chest and should subside as the dose is tapered down.
Dr. Nayla Mumneh
Dr. Nayla Mumneh
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology

In brief: Possible

It could be due to the Medrol (methylprednisolone) dosepak but I am inclined to think it might be due to something else.
Seeing the doctor is the best answer you can get.

In brief: Possible

It could be due to the Medrol (methylprednisolone) dosepak but I am inclined to think it might be due to something else.
Seeing the doctor is the best answer you can get.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors